# SDR AALA20031226

- Difficulty date: November 5, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1722331
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32H INOPERATIVE.  REPLACED CONNECTOR FOR SEAT 32H MOUNTED EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
